# SDR NACA201505010023

- Difficulty date: May 1, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FLOOR BS 887, RBL 25 TO LBL 12.5 HAS CORROSION ON LOWER FLANGE OF FLOORBEAM.  REPAIRED FLOOR BEAM IAW SRM R108, 53010-9, FIG 7. REF KFC MCO 3218, WO 1364162.
